# SDR UPS404399

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21561
- Condition: Inoperative
- Location: Main Deck Cargo
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL MRR - PILOT REPORTED, ENGINE MAIN DECK CARGO FIRE AND SMOKE LIGHT NR 3 ILLUMINATED, WHILE AT FL 390.  INITIATED UPS EMER PROCEDURE.  WITH PACKS OFF AND A/C COMPLETELY PRESSURIZED AND PASSING THROUGH 10,000 FT, LIGHT EXTINGUISHED.  NO SMOKE OR FIRE WAS EVER VISIBLE TO CREW.  REPLACED BOTH 3A AND 3B SMOKE DETECTORS.  ALSO, REPLACED AMPLIFIER AS PRECAUTIONARY, OPS CK GOOD PER MM 26-14-00.
